# SDR MASA2017051412300

- Difficulty date: May 14, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 25,519 hours, 18,816 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Card
- Condition: Odor
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL ODOR AFT LAVATORY, NO SMOKE.  ISOLATED TO A PCU CARD AT 23CD.
